Dr Stephen Harrap s.g.harrap@durham.ac.uk
Assistant Professor
Harrap, S., & Haynes, A. (2013). The mixed Littlewood conjecture for pseudo-absolute values. Mathematische Annalen, 357(3), https://doi.org/10.1007/s00208-013-0928-z
Journal Article Type | Article |
---|---|
Publication Date | 2013 |
Deposit Date | May 15, 2017 |
Journal | Mathematische Annalen |
Print ISSN | 0025-5831 |
Electronic ISSN | 1432-1807 |
Publisher | Springer |
Volume | 357 |
Issue | 3 |
DOI | https://doi.org/10.1007/s00208-013-0928-z |
Public URL | https://durham-repository.worktribe.com/output/1358353 |
Schmidt games and Cantor winning sets
(2024)
Journal Article
A problem in non-linear Diophantine approximation
(2018)
Journal Article
Cantor-winning sets and their applications
(2017)
Journal Article
An Inhomogeneous Jarník type theorem for planar curves
(2016)
Journal Article
A note on weighted badly approximable linear forms
(2016)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search